# SDR USAA2014041400009

- Difficulty date: April 12, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 75,978 hours, 33,999 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664409
- Part serial: A6039
- Condition: Defective
- Location: L1 Door
- Part time: 48,978 hours, 21,271 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUST LATCH HARD TO DEPRESS AT BOARDING DOOR.  FOUND DOOR L1 SLIDE RAFT PACKED TOO THICK & HITTING FUSELAGE CAUSING ISSUES WITH GUST LOCK.  REPLACED DOOR L1 SLIDE RAFT IAW JOB CARD 26L00025011.
